MAUDE Adverse Event Report: TIDI PRODUCTS LLC TAT LIMB HOLDER;2700Q; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC TAT LIMB HOLDER;2700Q; RESTRAINT, PROTECTIVE
Model Number 2700Q
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer is reporting a complaint on product 2700q restraint.Customer states during education/training that the push down part that releases the buckle broke off during normal usage.Tm states that the device has been used numerous times for trainings.Some concern was raised over repetitive/long term use and any recommended useful life information.No patient injury.
 
Additional Manufacturer Narrative
Product was received and evaluated.Visual findings observed the small internal center component corresponding to the middle press area is fractured and separated from the main buckle body.The fracture surface appears clean, with no obvious discoloration or deformation visible.The webbing strap is intact with no evidence of tears, cuts, fraying, or excessive wear.Evaluation of the returned device indicates that the quick-release buckle is capable of securing and releasing when engaged and manually actuated.However, due to the missing center release component, the buckle no longer represents the intended three-point release design, which requires simultaneous activation of all three points, two side tabs and the center press feature for proper use.Despite the fractured internal center component, the affected buckle continues to latch properly when the male and female ends are connected and can be disengaged through activation of the release mechanism.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, cracked or broken buckles or locks, and/or that hook-and-loop adheres securely, as these may allow patient to remove cuff.Additionally, the ifu warns do not use this device on a patient who is or becomes: suicidal, highly aggressive or combative, self-destructive, or deemed to be an immediate risk to others, unless the patient is under constant supervision.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
TAT LIMB HOLDER;2700Q
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key25610392
Report Number2182318-2026-00063
Device Sequence Number9972201
Product Code FMQ
UDI-Device Identifier10190676002792
UDI-Public10190676002792
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2700Q
Device Catalogue Number2700Q
Device Lot Number6078T071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown